Alert archive / Tennessee / Flash Flood Warnings in 2011
Flash Flood Warning 17, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Feb 24, 2011, 5:17 PM CST for 7 counties in Tennessee; Pemiscot County, Missouri; Mississippi County, Arkansas. It was in force for 5 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 24, 2011, 5:17 PM CST (23:17 UTC)
- Expired
- Feb 24, 2011, 10:22 PM CST
- In force
- 5 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Mississippi County, AR, Pemiscot County, MO, Crockett County, TN, Dyer County, TN, Gibson County, TN, Lake County, TN, Lauderdale County, TN, Obion County, TN, Weakley County, TN
The radar
The Paducah radar (KPAH), 95 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 24, 7:30 PM CST | FLASH FLOOD | Homestown, MO | WATER SURROUNDING HOMES IN THE HOMESTOWN. |
| Feb 24, 8:18 PM CST | FLOOD | Union City, TN | 4 TO 5 1/2 INCHES OF RAIN OCCURRED SINCE MIDNIGHT. STREET FLOODING IN UNION CITY AND PORTIONS OF HWY 21 BETWEEN HORNBEAK AND THE JUNCTION OF HWY 21 AND HWY 22 HAVE BEEN CLOSED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 133 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 11.3 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -162 J/kg
- Mixed-layer LCL
- 466 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 201 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
956
WGUS54 KMEG 242317
FFWMEG
ARC093-MOC155-TNC033-045-053-095-097-131-183-250215-
/O.NEW.KMEG.FF.W.0017.110224T2317Z-110225T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
517 PM CST THU FEB 24 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
NORTH CENTRAL CROCKETT COUNTY IN NORTHWEST TENNESSEE...
DYER COUNTY IN NORTHWEST TENNESSEE...
GIBSON COUNTY IN NORTHWEST TENNESSEE...
LAKE COUNTY IN NORTHWEST TENNESSEE...
OBION COUNTY IN NORTHWEST TENNESSEE...
WEAKLEY COUNTY IN NORTHWEST TENNESSEE...
PEMISCOT COUNTY IN SOUTHEAST MISSOURI...
NORTHEASTERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 815 PM CST
* AT 516 PM CST...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAINFALL
HAS OCCURRED OVER THE PAST 6 HOURS. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 3 HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BLYTHEVILLE...CARUTHERSVILLE...DENTON...HAYTI...HAYWARD...
HOMESTOWN...STEELE...DYERSBURG...MARTIN...MILAN...TRENTON...UNION
CITY...TINKERVILLE AND GOBLER.
THIS WARNING ALSO INCLUDES AREAS NEAR REELFOOT LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3650 8852 3613 8854 3612 8866 3607 8866
3607 8870 3589 8872 3589 8997 3639 8996
3639 8978 3643 8975 3644 8972 3641 8967
3642 8961 3636 8954 3646 8956 3651 8953
3650 8949 3646 8949 3645 8946 3651 8941
$$2 follow-up statements
214
WGUS54 KMEG 250207
FFWMEG
ARC093-MOC155-TNC033-045-053-095-097-131-183-250515-
/O.EXT.KMEG.FF.W.0017.000000T0000Z-110225T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
807 PM CST THU FEB 24 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
NORTHEASTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
NORTH CENTRAL CROCKETT COUNTY IN NORTHWEST TENNESSEE...
DYER COUNTY IN NORTHWEST TENNESSEE...
GIBSON COUNTY IN NORTHWEST TENNESSEE...
LAKE COUNTY IN NORTHWEST TENNESSEE...
OBION COUNTY IN NORTHWEST TENNESSEE...
WEAKLEY COUNTY IN NORTHWEST TENNESSEE...
PEMISCOT COUNTY IN SOUTHEAST MISSOURI...
NORTHEASTERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 1115 PM CST
* AT 806 PM CST...DOPPLER RADAR ESTIMATES ACCUMULATIONS OF UP TO 6
INCHES OVER THE PAST 6 HOURS. SHOWERS AND THUNDERSTORMS WILL PRODUCE
AN ADDITIONAL 1 TO 2 INCHES OF RAIN OVER THE NEXT 3 HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BLYTHEVILLE...CARUTHERSVILLE...DENTON...HAYTI...HAYWARD...
HOMESTOWN...STEELE...DYERSBURG...MARTIN...MILAN...TRENTON...UNION
CITY...TINKERVILLE AND GOBLER.
THIS WARNING ALSO INCLUDES AREAS NEAR REELFOOT LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3650 8852 3613 8854 3612 8866 3607 8866
3607 8870 3589 8872 3589 8997 3639 8996
3639 8978 3643 8975 3644 8972 3641 8967
3642 8961 3636 8954 3646 8956 3651 8953
3650 8949 3646 8949 3645 8946 3651 8941
$$355
WGUS74 KMEG 250422
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1022 PM CST THU FEB 24 2011
ARC093-MOC155-TNC033-045-053-095-097-131-183-250432-
/O.CAN.KMEG.FF.W.0017.000000T0000Z-110225T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MISSISSIPPI AR-PEMISCOT MO-CROCKETT TN-LAUDERDALE TN-GIBSON TN-
WEAKLEY TN-LAKE TN-OBION TN-DYER TN-
1022 PM CST THU FEB 24 2011
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR DYER...OBION...
LAKE...WEAKLEY...GIBSON...NORTHEASTERN LAUDERDALE...NORTH CENTRAL
CROCKETT...PEMISCOT AND NORTHEASTERN MISSISSIPPI COUNTIES...
THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN CANCELLED.
PONDING OF WATER WILL STILL BE POSSIBLE ON ROADS AND AREAS OF POOR
DRAINAGE INTO THE EARLY OVERNIGHT HOURS.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3650 8852 3613 8854 3612 8866 3607 8866
3607 8870 3589 8872 3589 8997 3639 8996
3639 8978 3643 8975 3644 8972 3641 8967
3642 8961 3636 8954 3646 8956 3651 8953
3650 8949 3646 8949 3645 8946 3651 8941
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Feb 24, 3:04 PM CST, 2 hours 13 minutes earlier.
Area forecast discussion, Feb 24, 3:04 PM CST, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
304 PM CST THU FEB 24 2011
.DISCUSSION...
FIRST TORNADO WARNING OF EXPECTED SEVERE WEATHER OUTBREAK JUST
ISSUED.
A POTENT LOW PRESSURE SYSTEM WITH TRAILING COLD FRONT WILL TRACK
THROUGH NORTHERN ARKANSAS INTO WESTERN KENTUCKY TONIGHT. SHOWERS AND
THUNDERSTORMS WILL CONTINUE TO DEVELOP OUT AHEAD OF THE LOW PRESSURE
AND COLD FRONT. SOME OF THE STORMS WILL BE SEVERE WITH TORNADOES.
HEAVY RAIN WILL ALSO BE A BIG THREAT ESPECIALLY IN NORTHERN AREAS
WHERE HEAVY RAIN OCCURRED THIS MORNING. HOWEVER LARGE HAIL AND DAMAGING
WINDS WILL ALSO BE POSSIBLE. COLD FRONT WILL MOVE THROUGH MEMPHIS
METRO AREA SHORTLY BEFORE MIDNIGHT AND EASTERN AREAS BY 12Z.
TEMPERATURES WILL DROP BEHIND THE FRONT. LOWS WILL MAINLY BE IN
THE 40S.
FRIDAY...NORTHERLY WINDS BEHIND THE COLD FRONT WILL USHER IN COLDER
AIR. HIGHS WILL ONLY BE IN THE MID 40S TO LOWER 50S. SKIES WILL
CLEAR BY THIS AFTERNOON.
BY SATURDAY...ANOTHER WARM FRONT WILL LIFT NORTH IN THE MORNING.
MODELS INDICATING FRONT SHOULD COME THROUGH DRY. WINDS WILL TURN
AROUND TO THE SOUTH AND WILL HELP ALLOW TEMPERATURES REBOUND INTO
THE 60S.
SATURDAY NIGHT INTO SUNDAY MORNING...SOUTHERLY WINDS WILL CONTINUE
TO PUMP IN GULF MOISTURE INTO THE MIDSOUTH. THE ABUNDANT MOISTURE
COMBINED WITH WARM AIR ADVECTION COULD SET OFF SOME SHOWERS DURING
THIS TIME PERIOD. LOWS SATURDAY NIGHT WILL BE MILD WITH READINGS IN
THE 50S.
SUNDAY AFTERNOON THROUGH MONDAY MORNING...ANOTHER POTENT LOW
PRESSURE SYSTEM WILL DEVELOP OVER SOMEWHERE OVER SOUTHERN KANSAS AND
TRACK NORTHEASTWARD. MODELS DISAGREE SLIGHTLY ON EXACT TRACK.
REGARDLESS...SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF THE
SYSTEM SUNDAY AFTERNOON AND MOVE INTO THE MIDSOUTH SUNDAY NIGHT.
SOME OF THESE STORMS COULD BE SEVERE. THE BIGGEST DIFFERENCE WITH
THIS SYSTEM THAN TONIGHT/S IS THAT THE CAPE VALUES WILL BE HIGHER
BUT HELICITY WILL BE LESS AS THE LOW TRACK WILL BE FURTHER NORTH.
DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS BUT ISOLATED
TORNADOES WILL STILL BE POSSIBLE.
HIGH PRESSURE WILL BUILD INTO THE MIDSOUTH FOR THE REST OF THE
PERIOD. EXPECT NORMAL TEMPERATURES AND DRY WEATHER.
KRM
&&
.AVIATION...
18Z TAF CYCLE
A WARM FRONT IS SITUATED ALONG INTERSTATE 40 ATTM. SOUTH OF THE FRONT
THIS AFTN...INCLUDING KMEM AND KTUP...CIGS WILL BE MVFR WITH
ISOLD-SCT SHRAS AND GUSTY SOUTHERLY WINDS DEVELOPING. NORTH OF THE
FRONT CIGS ARE IFR WITH SCT SHRAS AND EAST WINDS AROUND 10 KTS. AS
THE FRONT LIFTS SLOWLY NORTH CIGS WILL IMPROVE TO MVFR AT KMKL
THOUGH KJBR WILL BE IN AND OUT OF IFR CONDS ALL AFTN SINCE THE
FRONT MAY NOT PUSH THROUGH UNTIL EVENING.
BY LATER THIS AFTN INTO EARLY THIS EVENING SURFACE LOW PRESSURE
WILL TRACK ACROSS NORTHERN AR INTO SW KENTUCKY THIS EVENING WHILE
A POTENT MID LEVEL TROF PUNCHES INTO THE REGION. AS A RESULT
TSRAS...SOME SEVERE...WILL DEVELOP ACROSS WESTERN SECTIONS OF THE
MID SOUTH STARTING AROUND 24/23Z AND PUSH EAST DURING THE EVENING
HOURS. EXPECT MVFR CIGS/VSBYS WITH OCNL IFR CIGS/VSBYS IN TSRAS
AND SOUTHERLY WINDS AT 15 KTS WITH GUSTS TO 25 KTS. TSRAS WILL END
FROM WEST TO EAST BY 25/03Z AT KJBR AND 06Z AT KTUP WITH LEFTOVER
MVFR CIGS THROUGH THE REMAINDER OF THE PERIOD AND GUSTY NW WINDS.
SJM
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 43 49 37 65 / 100 0 0 10
MKL 43 47 30 63 / 100 0 0 10
JBR 39 46 34 62 / 100 0 0 10
TUP 51 55 35 68 / 100 0 0 10
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Feb 24, 9:15 AM CST, 8 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 915 AM CST THU FEB 24 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-251115- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 915 AM CST THU FEB 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE WEATHER THIS AFTERNOON AND TONIGHT ACROSS MOST OF THE MID SOUTH. WARM AND MOIST AIR WILL SPREAD ACROSS THE REGION TODAY AHEAD OF A POWERFUL COLD FRONT. TORNADOES...LARGE HAIL...DAMAGING WINDS WILL BE POSSIBLE ALONG AND AHEAD OF THIS FRONT. A FLASH FLOOD WATCH IS IN EFFECT ACROSS NORTHERN PORTIONS OF THE MID SOUTH THROUGH TONIGHT AND ACROSS THE REST OF THE REGION THIS AFTERNOON AND TONIGHT. VERY HEAVY RAINFALL WILL BE POSSIBLE ALONG A WARM FRONT TODAY NEAR THE MISSOURI AND KENTUCKY BORDERS AND WITH THE COLD FRONT ACROSS THE ENTIRE REGION THIS AFTERNOON AND TONIGHT. RAINFALL TOTALS OF THREE TO SIX INCHES WITH ISOLATED HIGHER AMOUNTS WILL BE POSSIBLE ACROSS NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...AND NORTHWEST TENNESSEE. THE REST OF THE MIDSOUTH CAN EXPECT RAINFALL AMOUNTS OF ONE TO THREE INCHES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER POWERFUL STORM SYSTEM IS FORECAST TO MOVE THROUGH THE MID SOUTH SUNDAY NIGHT INTO MONDAY. THIS STORM HAS THE POTENTIAL TO BRING MORE SEVERE WEATHER TO THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT AND MAY BE NEEDED ONCE AGAIN SUNDAY NIGHT INTO MONDAY. KRM
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 3:04 AM CST | Flash Flood Warning | MEG | Dyer, Gibson, Henry, Lake, Obion, Weakley | 3 hr |
| Feb 24, 5:45 AM CST | Flash Flood Warning | MEG | Dyer, Gibson, Henry, Lake, Obion, Weakley | 3 hr |
| Feb 24, 8:35 AM CST | River Flood Warning | MEG | Obion, Weakley | 33 hr |
| Feb 24, 8:35 AM CST | River Flood Warning | MEG | Dyer, Gibson, Obion | 33 hr |
| Feb 24, 8:47 AM CST | Flash Flood Warning | MEG | Dyer, Gibson, Henry, Lake, Obion, Weakley | 3 hr |
| Feb 24, 11:28 AM CST | River Flood Advisory | MEG | Dyer, Lake, Lauderdale | 35 hr |
| Feb 24, 1:08 PM CST | River Flood Warning | MEG | Dyer | 28 hr |
| Feb 24, 2:55 PM CST | Tornado Warning | MEG | Chester, Hardeman, Henderson, Madison | 50 min |
| Feb 24, 3:42 PM CST | Tornado Warning | MEG | Carroll, Chester, Decatur, Henderson, Madison | 24 min |
| Feb 24, 5:11 PM CST | Tornado Warning | MEG | Lake, Obion | 49 min |
| Feb 24, 2:48 AM CST | Flash Flood Warning | MEG | Dunklin, Pemiscot | 3 hr |
| Feb 24, 11:45 AM CST | Flash Flood Warning | MEG | Dunklin | 3 hr |
| Feb 24, 2:44 PM CST | Flash Flood Warning | MEG | Dunklin | 6 hr |
| Feb 24, 4:59 PM CST | Tornado Warning | MEG | Dunklin, Pemiscot | 46 min |
| Feb 24, 1:08 PM CST | River Flood Warning | MEG | Mississippi, Poinsett | 54 hr |
| Feb 24, 5:04 PM CST | Flash Flood Warning | MEG | Craighead, Mississippi, Poinsett | 4 hr |
| Feb 24, 5:40 PM CST | Severe Thunderstorm Warning | MEG | Clay, Craighead, Cross, Greene, Lawrence, Poinsett | 50 min |
| Feb 24, 5:43 PM CST | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Lee, Poinsett, St. Francis | 47 min |
| Feb 24, 5:47 PM CST | Flash Flood Warning | MEG | Crittenden, Cross, Lee, St. Francis | 3 hr |
Nearby
Flash Flood Warnings in Tennessee, 2011Flash Flood Warnings in Missouri, 2011Flash Flood Warnings in Arkansas, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.